|Oxandrin / Fascial wasting
Apr 28, 2004
My Dr. recently started me on Oxandrin (10 MG 2x per day) He felt this would combat fatigue however I've noticed my fascial wasting is getting worse. Could the Oxandrin be a cause?
Thank you, BH
Response from Dr. Moyle
Yes, anabolic steroids strip fat to increase muscle mass. If you don't have much fat to begin with, the extra loss may become evident quickly. Since when is an anabolic steroid treatment for fatigue anyway?
Taking Sustiva on a full Stomach
viread and lipoatrophy -lipodistrophy
- Cold Hands After Masturbation Worried I Have HIV
- Diarrhea After Eating Sperm Worried I Have HIV
- Jock Itch After Insertive Anal Sex Without Condom What Are The Chances Of HIV
- Neuropathy After Drinking After Someone Sign Of HIV AIDS
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Sore On Mouth After Vaginal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.